Research Repository

Some companions of Ostrowski's inequality for absolutely continuous functions and applications

Dragomir, Sever S (2005) Some companions of Ostrowski's inequality for absolutely continuous functions and applications. Bulletin of the Korean Mathematical Society, 42 (2). pp. 213-230. ISSN 1015-8634

Full text for this resource is not available from the Research Repository.

Abstract

Companions of Ostrowski's integral inequality for ab- solutely continuous functions and applications for composite quad-rature rules and for p.d.f.'s are provided.

Item Type: Article
Uncontrolled Keywords: ResPubID9389: Ostrowski's inequality, trapezoid rule, midpoint rule
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > School of Engineering and Science
Depositing User: VUIR
Date Deposited: 20 Mar 2012 03:45
Last Modified: 20 Mar 2012 03:45
URI: http://vuir.vu.edu.au/id/eprint/2739
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar